Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 38, NWS Indianapolis, IN

April 14, 2006Fountain County, Montgomery County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this tornado warning at Apr 14, 2006, 8:20 PM EDT for Fountain County, Montgomery County, Tippecanoe County, Indiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 8:20 PM EDT (00:20 UTC)
Expired
Apr 14, 2006, 9:15 PM EDT
In force
55 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 8:35 PM EDTHAIL 0.758 S Lafayette, INPENNY SIZE HAIL 8S SOUTH OF LAFAYETTE
Apr 14, 8:55 PM EDTHAIL 1.75Linden, INGOLF BALL SIZE HAIL AT LINDEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 7:09 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2079 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2079 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.1
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KIND 150020
TORIND
INC045-107-157-150115-
/O.NEW.KIND.TO.W.0038.060415T0020Z-060415T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
820 PM EDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA
  SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA

* UNTIL 915 PM EDT

* AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ATTICA...OR
  ABOUT 19 MILES NORTHEAST OF DANVILLE...MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  NEWTOWN AROUND 830 PM EDT...
  WINGATE AROUND 835 PM EDT...
  NEW RICHMOND AROUND 840 PM EDT...
  LINDEN AROUND 845 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR EASTERN INDIANA.

LAT...LON 4034 8721 4018 8740 4002 8671 4039 8671

$$

KOCH
2 follow-up statements
000 
WWUS53 KIND 150042
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
842 PM EDT FRI APR 14 2006

INC045-107-157-150115-
/O.CON.KIND.TO.W.0038.000000T0000Z-060415T0115Z/
FOUNTAIN-MONTGOMERY-TIPPECANOE-
842 PM EDT FRI APR 14 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR NORTHERN
MONTGOMERY...EAST CENTRAL FOUNTAIN AND SOUTHERN TIPPECANOE
COUNTIES...

AT 840 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS TORNADO WAS LOCATED NEAR NEWTOWN...OR ABOUT 14 MILES NORTHWEST
OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  NEW RICHMOND AROUND 850 PM EDT...
  LINDEN AROUND 855 PM EDT...
  CLARKS HILL AROUND 905 PM EDT...
  DARLINGTON AROUND 910 PM EDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR EASTERN INDIANA.

LAT...LON 4028 8720 4016 8722 4002 8671 4039 8671

$$

NIELD
000 
WWUS53 KIND 150054
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 PM EDT FRI APR 14 2006

INC045-150104-
/O.CAN.KIND.TO.W.0038.000000T0000Z-060415T0115Z/
FOUNTAIN-
854 PM EDT FRI APR 14 2006

...THE TORNADO WARNING FOR FOUNTAIN COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR EASTERN INDIANA.

LAT...LON 4031 8710 4012 8710 4002 8671 4039 8671

$$

INC107-157-150115-
/O.CON.KIND.TO.W.0038.000000T0000Z-060415T0115Z/
MONTGOMERY-TIPPECANOE-
854 PM EDT FRI APR 14 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR NORTHERN
MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO
WAS LOCATED NEAR NEW RICHMOND...OR ABOUT 8 MILES NORTHWEST OF
CRAWFORDSVILLE...MOVING SOUTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  CLARKS HILL AROUND 900 PM EDT...
  DARLINGTON AROUND 910 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR WEST CENTRAL INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM EDT SATURDAY MORNING FOR SOUTHERN INDIANA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR EASTERN INDIANA.

LAT...LON 4031 8710 4012 8710 4002 8671 4039 8671

$$

NIELD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 14, 7:30 PM EDT, 50 minutes earlier.

Area forecast discussion, Apr 14, 7:30 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT FRI APR 14 2006

.AVIATION...

KIWX IS ISSUING THIS AVIATION PACKAGE DUE TO ONGOING THUNDERSTORMS.
SEVERAL SUPERCELL THUNDERSTORM COMPLEXES AFFECTING KIND AND KLAF TAF
SITES AT THE MOMENT WITH POTENTIAL FOR FURTHER DEVELOPMENT DURING
THE EVENING. KHUF AND KBMG MORE UNCERTAIN WITH RESPECT TO AMOUNT OF
ADDITIONAL DEVELOPMENT ALONG APPROACHING COLD FRONT. AT
KLAF...STARTED OFF WITH LARGE HAIL AND TSRA WIND GUSTS GIVEN
UPSTREAM SUPERCELL AND HISTORY OF LARGE HAIL. THIS CELL SHOULD MOVE
TOWARD KIND AFTER 01Z SO INCLUDED TEMPO THUNDER THERE AFTER 02Z.
HAVE JUST WENT WITH A VICINITY MENTION AT KHUF AND KBMG UNTIL MORE
CLEAR DEVELOPMENT IS SEEN. FRONTAL BOUNDARY THEN HANGS AROUND AREA
ON SATURDAY WITH SCATTERED CONVECTION POSSIBLE AGAIN. GIVEN LATER
TIME PERIOD HAVE SIMPLY ADDED A CB MENTION.

.PREV DISCUSSION...

RADAR THIS AFTERNOON SHOWS WEAK TSRA COMPLEX FALLING APART OVR EAST
CENTRAL IL AND PUSHING SE. LATEST SPC MESOSCALE ANALYSIS SHOWS CIN
OVER THE AREA...HAMPERING DEVELOPMENT. FURTHERMORE CI BLOWOFF FROM
THE TSRA HINDERING SFC TEMP RISES AND DESTABILIZATION. SFC DEWPOINTS
STILL IN THE LOWER 60S AND MOISTURE IS IN PLACE. A WEAK TROF OF LOW
PRES WAS FOUND FM THE GRT LKS TO KS AND HIGH PRES WAS FOUND ACRS THE
GULF COAST LEAVING A W-SW FLOW ACRS OUR AREA.

MAIN FORECAST CHALLENGE TODAY WL BE POPS AND TIMING.

MODELS ARE IN PRETTY GOOD AGREEMENT AND WL USE A BLEND. SIMILAR TO
YESTERDAY...NOT ALL ELEMENTS COMING TOGETHER FOR SVR WX. LITTLE
AVAILABLE IN THE WAY OF UPPER SUPPORT. FORECAST SOUNDINGS EACH DAY
CONTINUE TO SHOW A VERY UNSTABLE AIRMASS TONIGHT AND SAT WITH GOOD
CAPES. NAM IS A BIT MORE UNSTABLE AND MAY BE OVERPLAYING IT A BIT.
GFS SEEMS A BIT UNDERDONE. LITTLE IN THE WAY OF UPPER SUPPORT TODAY
AND SATURDAY. MAIN TRIGGERS WL HAVE TO BE DAYTIME HEATING AND SFC
CONVERGENCE. H10-H8 LAYER Q VECTORS SHOW GOOD CONVERGENCE ON
SATURDAY. FURTHERMORE A STATIONARY BOUNDARY APPEARS TO SET UP ACRS
CENTRAL INDIANA. HENCE WITH THIS AFTERNOON/S CAP SLOWLY ERODING AND
WEAK SYSTEM MOVING INTO THE FAVORABLE SITUATION WL KEEP CHC MENTION
FOR POPS TONIGHT AND AGAIN CHC POPS MAINLY ON SAT AFTERNOON.

JET BEGINS TO COME INTO PLAY ON SAT NIGHT INTO SUNDAY AS UPPER LOW
OVR THE CENTRAL PLAINS BEGINS TO PUSH TOWARD INDIANA. AT THAT TIME
FAVORABLE UPPER SUPPORT ALONG WITH GOOD MOISTURE WL BE A BETTER SET
UP FOR STRONGER...MORE ORGANIZED STORMS. WL LEAN TOWARD HIGHER POPS
ON SUNDAY AFTERNOON AND NIGHT.

AS FOR TEMPS GIVEN THE LITTLE CHANGE IN AIRMASS AND PERSISTENCE MAV
LOWS SEEM A BIT TOO COLD...SO WL LEAN A BIT WARMER HERE. WL ALSO
LEAN A BIT WARMER ON HIGHS...TOWARD PERSISTENCE.

.IND WATCHES/WARNINGS/ADVISORIES...SVR TSTM WATCH WEST CENTRAL
INDIANA UNTIL 20Z.

&&

LASHLEY NWS NORTHERN INDIANA
Hazardous weather outlook, Apr 14, 3:27 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT FRI APR 14 2006

INZ021-028>031-035>049-051>057-060>065-067>072-151930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
217 PM CDT FRI APR 14 2006 /317 PM EDT FRI APR 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS POSSIBLE:

LARGE HAIL
DAMAGING WINDS
LIGHTNING

AREAS AFFECTED AND TIMING:

ALL OF CENTRAL INDIANA LATE THIS AFTERNOON THROUGH THIS EVENING.

DISCUSSION:

SOME THUNDERSTORMS WILL HAVE THE CAPABILITY TO BECOME SEVERE LATE
THIS AFTERNOON AND EVENING ACROSS CENTRAL INDIANA. THE MAIN THREAT
FROM ANY STORMS THAT DO BECOME SEVERE WILL BE DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF SEVERE THUNDERSTORMS SATURDAY AND AGAIN ON
SUNDAY. THE THREAT OF WIDESPREAD AND VERY STRONG STORMS WILL BE
GREATER ON SUNDAY. AFTER THAT...THERE WILL BE CHANCE OF MORE
THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...BUT THEY ARE NOT
CURRENTLY EXPECTED TO BE SEVERE. LIGHTNING IS A HAZARD WITH ANY
THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

PUMA

In the hours before

Local storm report, Apr 14, 7:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             MORRISTOWN              39.67N 85.70W
04/14/2006  E1.00 INCH       SHELBY             IN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT MORRISTOWN

&&

PBG
Local storm report, Apr 14, 7:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FUNNEL CLOUD     2 NE MORRISTOWN         39.69N 85.67W
04/14/2006                   SHELBY             IN   AMATEUR RADIO

            WALL CLOUD AND FUNNEL CLOUD 2 NE OF MORRISTOWN

&&

PBG
Local storm report, Apr 14, 8:07 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             7 SW PINE VILLAGE       40.38N 87.35W
04/14/2006  E0.75 INCH       WARREN             IN   AMATEUR RADIO

            THREE QUARTER INCH DIAMETER HAIL

&&

PBG
Local storm report, Apr 14, 8:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TORNADO          BATTLE GROUND           40.51N 86.84W
04/14/2006                   TIPPECANOE         IN   LAW ENFORCEMENT

            TORNADO REPORTED NEAR BATTLE GROUND

&&

PBG
Local storm report, Apr 14, 8:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             NEW CASTLE              39.92N 85.36W
04/14/2006  E0.75 INCH       HENRY              IN   LAW ENFORCEMENT

            PENNY SIZE HAIL AT NEW CASTLE

&&

PBG
Local storm report, Apr 14, 8:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/14/2006  E1.75 INCH       MARION             IN   TRAINED SPOTTER

            BROKEN WINDSHIELDS AT 30TH AND KESSLER BLVD

&&

PBG

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:46 PM EDTSevere Thunderstorm WarningINDDecatur14 min
Apr 14, 8:57 PM EDTTornado WarningINDBoone, Hendricks, Montgomery63 min
Apr 14, 8:58 PM EDTSevere Thunderstorm WarningINDClinton, Howard, Tipton47 min
Apr 14, 9:25 PM EDTTornado WarningINDHendricks, Marion65 min
Apr 14, 9:36 PM EDTSevere Thunderstorm WarningINDHamilton39 min
Apr 14, 10:01 PM EDTSevere Thunderstorm WarningINDCarroll44 min
Apr 14, 10:01 PM EDTSevere Thunderstorm WarningINDCarroll44 min
Apr 14, 10:18 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby42 min
Apr 14, 10:22 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby38 min
Apr 14, 10:22 PM EDTSevere Thunderstorm WarningINDClinton, Howard38 min
Apr 14, 10:49 PM EDTSevere Thunderstorm WarningINDHamilton41 min
Apr 14, 10:53 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush52 min
Apr 14, 11:09 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Rush51 min
Apr 14, 11:58 PM EDTSevere Thunderstorm WarningINDHenry, Rush31 min

Nearby

Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.